# SDR JR2R20160615386

- Difficulty date: June 15, 2016
- Submitted: June 15, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- Aircraft time: 59,111 hours, 51,658 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Cover
- Part number: 9911834261
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER AFT SPAR PANEL NR 6404, 2 EA CRACKS .5" IN LENGTH AT FASTENER HOLES LT AND RT SIDES.  REPAIRED VERTICAL STABILIZER PANEL 6404 BY SUBSTITUTING REPAIR MATERIAL .032" 2024-T3 IN PLACE OF .032" 2024-T42 IAW SRM 51-60-0, FIG 1, SHT 1 AND SRM 55-01, FIGURE 2.
